# SDR SWAA2019082036087

- Difficulty date: August 11, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A2353Y11
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H REAR SPAR IRSS. 140 UPPER CLIP ON VERTICAL STIFFENER CRACKED.    R&R CLIP ON VERTICAL STIFFENER IAW SRM.
